Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Taking Omega 3 With Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

omega-3 fish oil and flaxseed with diet and meds

I have borderline high cholesterol, my good HDL is 47, and LDL 125,TRIGLYCERIDE 171 , and i take kaletra and truvada, I take these supplements ,(omega-3 fish oil and flaxseed) with each meal 2-3 times a day, and my meds in the eve about 45 mins...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...So far, we have seen no interactions between Omega 3 fatty acid supplements and HIV medications. There have been over 4 studies done that showed they worked to reduce triglycerides Read more »

Is Omega 3 Recommended?

Is Omega 3 recommended? My CD4 is 268 and I am not taking any suppliments except my for nevirepine... Read more »

Fish oil

Would it be okay to add a fish oil capsule for my child. He already takes a multi vitamin daily.... Read more »
Articles
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part III: Treatments for Metabolic Changes

...aware of all themedications you take. Supplements There are some supplements that may also help with metabolic changes. Omega 3 Oils: Oil derived from salmon has been shown to decreasetriglycerides at a dose of 2,000 mg -- 3,000 mg a day.... Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
Connect With Others

started meds and hate it.

Posted by frank74, 9 Replies
...dropped to below 500. I don't have any physical issues with meds but I is more emotional. It's a twice daily reminder of it(HIV) that before I could forget about it for a while. Read more »

Working Out

Posted by dreamdzign, 7 Replies
...ALWAYS tired. A couple years ago I found out my body was no longer producing testosterone. Another side effect of long-term HIV infection, doesn't happen to everyone, but... there it is. So no big deal, I take injections every two weeks to... Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

HIV med success stories?

Posted by sunkyst, 7 Replies
...Does anyone here have any success stories with HIV meds i.e. you've been on treatment for a while and it's working well for you without too many serious side effects? Read more »